# SDR DHL9572405

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ON DOOR ANNUNCIATOR PANEL ILLUMINATED AT FL 290.  CARGO UNLOCK LIGHT ILLUMINATED ACCOMPANIED BY LOUD THUNK THAT WAS HEARD AND FELT.  FOUND FASTENERS LOOSE AT TORQUE TUBE/ACTUATOR BRACKET ON LATCHES 6 AND 7, RESECURED, ADJUSTED AND LUBED.  ADJUSTED LOCKING ROD MECHANISM, PRESS A/C TO 8.5 PSI, NO LEAKS OR WARNING INDICATIONS IAW 52-30-00.
